Alert archive / North Carolina / Beach Hazards Statements in 2019

Beach Hazards Statement 32, NWS Wilmington, NC

September 4, 2019Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at Sep 4, 2019, 7:49 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Sep 5, 2019, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2019, 7:49 PM EDT (23:49 UTC)
In effect from
Sep 5, 2019, 6:00 AM EDT
Expired
Sep 5, 2019, 8:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WHUS42 KILM 042349
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
749 PM EDT Wed Sep 4 2019

...Dangerous Surf to Develop...

NCZ110-SCZ054-056-050800-
/O.EXP.KILM.RP.S.0012.000000T0000Z-190905T0000Z/
/O.NEW.KILM.BH.S.0032.190905T1000Z-190906T0000Z/
/O.NEW.KILM.RP.S.0013.190905T1000Z-190906T0000Z/
/O.CON.KILM.SU.Y.0001.000000T0000Z-190906T0900Z/
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
749 PM EDT Wed Sep 4 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT THURSDAY
THROUGH THURSDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT THURSDAY THROUGH
THURSDAY EVENING...
...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING...

The National Weather Service in Wilmington has issued a High Rip
Current Risk, which is in effect from 6 AM EDT Thursday through
Thursday evening. A Beach Hazards Statement has also been issued.
This Beach Hazards Statement is in effect from 6 AM EDT Thursday
through Thursday evening.

* LOCATIONS...In South Carolina, Coastal Horry and Coastal 
  Georgetown. In North Carolina, Coastal Brunswick.

* TIMING...For the High Surf Advisory, until 5 AM EDT Friday. 
  For the High Rip Current Risk, from 6 AM EDT Thursday through 
  Thursday evening. For the Beach Hazards Statement, from 6 AM 
  EDT Thursday through Thursday evening.

* SURF ZONE IMPACTS...Up to 12 foot breaking waves and very strong
  rip currents will be dangerous to anyone who enters the surf.
  Additionally, strong winds will produce a life- threatening
  longshore current.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

There is a high risk of rip currents. Life threatening rip
currents are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

&&

$$

NCZ106-108-050800-
/O.EXP.KILM.RP.S.0012.000000T0000Z-190905T0000Z/
/O.NEW.KILM.BH.S.0032.190905T1000Z-190906T0000Z/
/O.NEW.KILM.RP.S.0013.190905T1000Z-190906T0000Z/
/O.CON.KILM.SU.Y.0001.190905T0000Z-190906T1600Z/
Coastal Pender-Coastal New Hanover-
749 PM EDT Wed Sep 4 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT THURSDAY
THROUGH THURSDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT THURSDAY THROUGH
THURSDAY EVENING...
...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING...

The National Weather Service in Wilmington has issued a High Rip
Current Risk, which is in effect from 6 AM EDT Thursday through
Thursday evening. A Beach Hazards Statement has also been issued.
This Beach Hazards Statement is in effect from 6 AM EDT Thursday
through Thursday evening.

* LOCATIONS...Coastal Pender and Coastal New Hanover.

* TIMING...For the High Surf Advisory, until noon EDT Friday. 
  For the High Rip Current Risk, from 6 AM EDT Thursday through 
  Thursday evening. For the Beach Hazards Statement, from 6 AM 
  EDT Thursday through Thursday evening.

* SURF ZONE IMPACTS...Large breaking waves of 8-12 feet and very
  strong rip currents will be dangerous to anyone who enters the
  surf. Additionally, strong winds will produce a life-
  threatening longshore current.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

There is a high risk of rip currents. Life threatening rip
currents are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

&&

$$

21
2 follow-up statements
563 
WHUS42 KILM 050907
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
507 AM EDT Thu Sep 5 2019

...Dangerous Surf to Develop...

NCZ110-SCZ054-056-060000-
/O.CON.KILM.SU.Y.0001.000000T0000Z-190906T0900Z/
/O.CON.KILM.BH.S.0032.190905T1000Z-190906T0000Z/
/O.CON.KILM.RP.S.0013.190905T1000Z-190906T0000Z/
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
507 AM EDT Thu Sep 5 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* LOCATIONS...In South Carolina, Coastal Horry and Coastal 
  Georgetown. In North Carolina, Coastal Brunswick.

* TIMING...For the High Surf Advisory, until 5 AM EDT Friday. 
  For the Beach Hazards Statement, through this evening. For the 
  High Rip Current Risk, through this evening.

* SURF ZONE IMPACTS...14 to 15 foot breaking waves and very strong
  rip currents will be dangerous to anyone who enters the surf. A
  strong longshore current will be present as well.

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

There is a high risk of rip currents. Life threatening rip
currents are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

&&

$$

NCZ106-108-060000-
/O.CON.KILM.SU.Y.0001.000000T0000Z-190906T1600Z/
/O.CON.KILM.BH.S.0032.190905T1000Z-190906T0000Z/
/O.CON.KILM.RP.S.0013.190905T1000Z-190906T0000Z/
Coastal Pender-Coastal New Hanover-
507 AM EDT Thu Sep 5 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* LOCATIONS...Coastal Pender and Coastal New Hanover.

* TIMING...For the High Surf Advisory, until noon EDT Friday. 
  For the Beach Hazards Statement, through this evening. For the 
  High Rip Current Risk, through this evening.

* SURF ZONE IMPACTS...Large breaking waves of and very strong rip
  currents will be dangerous to anyone who enters the surf. A
  strong longshore will be present as well.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

There is a high risk of rip currents. Life threatening rip
currents are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

&&

$$

43
609 
WHUS42 KILM 052357
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
757 PM EDT Thu Sep 5 2019

...Dangerous Surf Ongoing...

NCZ110-SCZ054-056-061200-
/O.EXP.KILM.BH.S.0032.000000T0000Z-190906T0000Z/
/O.EXP.KILM.RP.S.0013.000000T0000Z-190906T0000Z/
/O.NEW.KILM.BH.S.0033.190906T1000Z-190907T0000Z/
/O.NEW.KILM.RP.S.0014.190906T1000Z-190907T0000Z/
/O.CON.KILM.SU.Y.0001.000000T0000Z-190906T0900Z/
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
757 PM EDT Thu Sep 5 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Friday
through Friday evening. A High Rip Current Risk has also been
issued. This High Rip Current Risk is in effect from 6 AM EDT
Friday through Friday evening.

* LOCATIONS...In South Carolina, Coastal Horry and Coastal 
  Georgetown. In North Carolina, Coastal Brunswick.

* TIMING...For the High Surf Advisory, until 5 AM EDT Friday. 
  For the Beach Hazards Statement, from 6 AM EDT Friday through 
  Friday evening. For the High Rip Current Risk, from 6 AM EDT 
  Friday through Friday evening.

* SURF ZONE IMPACTS...8 to 9 foot breaking waves and very strong
  rip currentswill be dangerous to anyone who enters the surf.
  Additionally, a strong north to south longshore will continue
  into Friday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

There is a high risk of rip currents. Life threatening rip
currents are likely in the surf zone.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly. 

&&

$$

NCZ106-108-061200-
/O.EXP.KILM.BH.S.0032.000000T0000Z-190906T0000Z/
/O.EXP.KILM.RP.S.0013.000000T0000Z-190906T0000Z/
/O.NEW.KILM.BH.S.0033.190906T1000Z-190907T0000Z/
/O.NEW.KILM.RP.S.0014.190906T1000Z-190907T0000Z/
/O.CON.KILM.SU.Y.0001.000000T0000Z-190906T1600Z/
Coastal Pender-Coastal New Hanover-
757 PM EDT Thu Sep 5 2019

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK WILL EXPIRE AT 8 PM EDT THIS EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Friday
through Friday evening. A High Rip Current Risk has also been
issued. This High Rip Current Risk is in effect from 6 AM EDT
Friday through Friday evening.

* LOCATIONS...Coastal Pender and Coastal New Hanover.

* TIMING...For the High Surf Advisory, until noon EDT Friday. 
  For the Beach Hazards Statement, from 6 AM EDT Friday through 
  Friday evening. For the High Rip Current Risk, from 6 AM EDT 
  Friday through Friday evening.

* SURF ZONE IMPACTS...Large breaking waves of 8-12 feet and very
  strong rip currents will be dangerous to anyone who enters the
  surf. Additionally, a strong north to south longshore will 
  continue into Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

There is a high risk of rip currents. Life threatening rip
currents are likely in the surf zone.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly. 

&&

$$

21

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 4, 7:39 PM EDT, 10 minutes earlier.

Area forecast discussion, Sep 4, 7:39 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
739 PM EDT Wed Sep 4 2019

.SYNOPSIS...
Outer rainbands of Dorian, will affect the area through tonight,
bringing increasing rain, before periods of heavy rain arrive
with Dorian on Thursday. Dorian will pass closest to the
Carolina coasts Thursday afternoon into Thursday night. Damaging
winds and storm surge flooding are expected along the coast
with the storm. Dry weather is expected as Dorian tracks off to
the northeast over the weekend. A cold front may cross the area
early to middle of next week.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Flood Watch begin time 800 PM, bulk of rainfall set for Thursday,
but an element of rain-band training sets up a non-zero chance of
localized flooding woes as soon as tonight.

High Surf Advisory encompasses entire coast of NE SC and SE NC, even
north of the large sand bar coined 'frying pan shoals' as amplifying
long period waves towering 12-14 feet offshore, will curl into the
surf zone, producing breakers in excess of 8 feet, even accounting
for sea bottom friction, same true for the NE SC surf-zone.

Several lightning strikes evident in landward migrating rain-bands
and isolated TSTMs will be carried beginning late tonight for our
land zones.

Tropical tornadoes, spawned by rotating showers or an isolated TSTM
not an immediate concern, but after 9z/4am tonight, favorable 925-
850 millibar helicity fields begin to expand from S to N and a non-
zero chance of a spin up tornado near the coast into very early
Thursday.

10 inches of rainfall being advertised for portions of the coast,
isolated 12 inches suggested by the WPC, 2-5 inches well inland and
I-95 corridor the Dorian rainfall expectation.

Coastal flooding may be significant Thursday, as the onshore wind
component, large and fast move wave energy, heavy rainfall, and
astronomical tides a line-up. These ingredients teaming may very
well submerge beach roads across the area.

While rivers are currently well below flood thresholds, significant
rises this week may send a few rivers above flood stage next week,
notably the NE Cape Fear River around Burgaw, and the Waccamaw River
at Conway.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Lingering rain or clouds Fri morning will dissipate as Dorian
tracks off to the northeast through Fri. Dorian will get
absorbed into h5 trough with some lingering shortwave energy
rotating around across the Carolinas through Fri morning. This
could kick up a lingering shower into Fri aftn, but overall,
expect plenty of dry air and subsidence on the back end to
produce clearing and fair weather into the weekend. Temps will
run near to slightly below climo Fri and around climo Fri night.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Expect plenty of dry air and subsidence on the back end of
Dorian to produce fair weather through the weekend. Ridge
building up through the Southeast in the mid to upper levels
will keep shwrs at bay until early to mid week next week when a
front drops down form the north. This front should produce some
spotty or localized shwrs Tues through mid week, but upper
ridge should limit this activity. Temperatures above normal
through the weekend, drop closer to normal next week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A brief break in showers along the coast as Dorian continues to push
north overnight will be the last time conditions are above MVFR
until Friday. Expect showers, heavy at times, with strong NE winds
to begin with the main precipitation shield moving onshore from
south to north overnight. MVFR conditions will deteriorate to IFR by
late Thursday morning at all TAF sites with inland sites lagging
behind coastals. Conditions continue through the forecast period and
into Friday.

Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.

&&

.MARINE...
'Hurricane Warning' coastal waters and offshore, worsening trends a
certainty now, growing large waves, windy chaos, boats should be
well secured. Seas to peak between 25-30 feet across the outer
waters combining wind-waves and swell, a life threatening regime.
Even as Dorian departs, threats lingers, in large swell, and blow
out, low-water tides, as a very strong offshore wind rips seaward.
Heavy rainfall will reduce marine vsbys to 1NM or less beginning
tonight, persisting through Thursday.

Dangerous marine conditions will improve for the weekend
following the exit of Hurricane Dorian. Winds will become
offshore out of the NW initially Fri morning up to 25 to 35 kts,
but will rapidly weaken through Fri. As Dorian was trending a
bit slower to lift out of area, winds and seas may take a
little longer to diminish on back end of Dorian as it tracks off
to the northeast on Fri. Overall, expect backing winds, but
remaining around 10 kts through much of the weekend with seas dropping
below headline criteria in the late afternoon/early evening on
Fri and remaining down below 3 ft for the weekend. Expect a mix
of weakening east-southeast swell around 10 seconds and a
southerly wind wave around 4 seconds.

&&

.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will lead to coastal flooding
and noticeable erosion of sand, and dune overwash as Dorian
tracks up the Southeast coast. This in conjunction with periods
of heavy rainfall, will lead to flooding along the coast and
barrier islands, including some beach roads. The greatest
impacts will be around the times of high tide on Thursday, both
in the early afternoon and overnight, after midnight. As Dorian
exits the area early Friday, strong off shore winds will
produce blowout tides during low tide Fri morning.

For the latest briefing on hurricane Dorian, please visit:
weather.gov/media/ilm/LatestBriefing.pdf

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
     Flash Flood Watch through Friday morning for SCZ017-023-024-
     032-033-039-054>056-058-059.
     Tropical Storm Warning for SCZ017-023-024-032-033-039.
     High Rip Current Risk until 8 PM EDT this evening for SCZ054-
     056.
     High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
     Storm Surge Warning for SCZ054-056.
NC...Hurricane Warning for NCZ105>110.
     Flash Flood Watch through Friday morning for NCZ087-096-099-
     105>110.
     Tropical Storm Warning for NCZ087-096-099.
     High Rip Current Risk until 8 PM EDT this evening for NCZ106-
     108-110.
     High Surf Advisory until 5 AM EDT Friday for NCZ110.
     Storm Surge Warning for NCZ106>108-110.
     High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&

SYNOPSIS...ILM
NEAR TERM...MJC
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...21
MARINE...MJC/RGZ
TIDES/COASTAL FLOODING...MJC
Hazardous weather outlook, Sep 4, 5:05 PM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
505 PM EDT Wed Sep 4 2019

AMZ250-252-254-256-052115-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
505 PM EDT Wed Sep 4 2019

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ087-096-099-SCZ017-023-024-032-033-039-052115-
Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-
505 PM EDT Wed Sep 4 2019

...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ110-SCZ054-056-052115-
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
505 PM EDT Wed Sep 4 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   High Surf Advisory.
   Hurricane Warning.
   Storm Surge Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Hurricane Warning.
   Storm Surge Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ107-109-052115-
Inland New Hanover-Inland Brunswick-
505 PM EDT Wed Sep 4 2019

...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Hurricane Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ106-108-052115-
Coastal Pender-Coastal New Hanover-
505 PM EDT Wed Sep 4 2019

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EDT
FRIDAY...
...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Hurricane Warning.
   Storm Surge Warning.
   High Surf Advisory.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.
   Storm Surge Warning.
   High Surf Advisory.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ105-SCZ055-058-059-052115-
Inland Pender-Inland Georgetown-Central Horry-Northern Horry-
505 PM EDT Wed Sep 4 2019

...HURRICANE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.
   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 11:39 PM EDTRiver Flood WarningILMPender11 days
Sep 4, 2:51 AM EDTFlash Flood WatchILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson50 hr
Sep 4, 7:49 PM EDTRip Current StatementILMBrunswick, New Hanover, Pender24 hr
Sep 4, 10:12 AM EDTRiver Flood WarningILMHorry21 days

Nearby

Beach Hazards Statements in North Carolina, 2019Beach Hazards Statements in South Carolina, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.